# SDR YENA20110326223

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 22,209 hours, 7,783 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: AE2463921G0097
- Condition: Leaking
- Location: Mlg Actuator
- Part time: 22,209 hours, 7,783 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 446 TPA-BOS, CREW DECLARED EMERGENCY DUE TO GREEN SYSTEM HYD FLUID LOSS ON FINAL APPROACH.  GO-AROUND DONE, RAN ECAM, LANDG GEAR DOORS DID NOT RETRACT, DID NOT EXCEED 200 KTS.  DID A MANUAL GEAR EXTENSION AND FLAP 3 LANDING PER QRH/ECAM.  YELLOW HYDRAULIC SYSTEM INDICATED OVERHEAT 5 MINUTES PRIOR TO LANDING SMOOTH LANDING COMPLETED WITHOUT ANY FURTHER EVENTS.  AIRCRAFT CHECKED BY CFR AND THEN TOWED TO GATE.  REMOVED AND REPLACED RT MLG DOOR ACTUATOR HOSE (2765GM) PER MM 32-31-35 LEAK+OPS CHECKS GOOD OPS CHECK OF YELLOW HYD SYS FOR OVERHEAT INDICATION PER MM 29-13-00 + 29-24-00 NO FAULTS NOTED OK FOR SERVICE.
